# SDR SWAA021345

- Difficulty date: June 18, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 64,014 hours, 53,493 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Cracked
- Location: Aft Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE PRESS IND COVER CRACKED.  REMOVED AND REPLACED SLIDE PER MM.
